Please use this identifier to cite or link to this item:
Scopus Web of Science® Altmetric
Type: Journal article
Title: An agent-based approach to the two-dimensional guillotine bin packing problem
Author: Polyakovsky, S.
M’Hallah, R.
Citation: European Journal of Operational Research, 2009; 192(3):767-781
Publisher: Elsevier Science
Issue Date: 2009
ISSN: 0377-2217
Statement of
Sergey Polyakovsky, Rym M'Halla
Abstract: Abstract not available
Keywords: Heuristics; cutting and packing; two-dimensional bin packing; agent-based systems; artificial intelligence
Rights: © 2007 Elsevier B.V. All rights reserved.
DOI: 10.1016/j.ejor.2007.10.020
Appears in Collections:Aurora harvest 7
Computer Science publications

Files in This Item:
There are no files associated with this item.

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.